MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2 foreign source: india customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee procedure, when the surgeon opened the outer packaging of the prosthesis, the inner sterile packaging was found to be cracked.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Visual evaluation of pictures provided and returned product confirmed stress damage to the outer carton, a cracked outer sterile blister and a stress mark on the inner sterile blister.The sterility of the implant was confirmed to be breached.The device history records were reviewed and no discrepancies were identified.As the condition of the device when it left zimmer biomet was considered conforming to specification, the root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20206479
Report Number3007963827-2024-00346
Device Sequence Number7583884
Product Code JWH
UDI-Device Identifier00889024471016
UDI-Public(01)00889024471016(17)340627(10)66742004
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532006401
Device Lot Number66742004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown